# SDR HDNA20230222001

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N117CH
- Make and model: Bolkms BK117B1
- Aircraft serial: 7123
- Aircraft time: 15,264 hours, 57,976 cycles
- Engine: Lyc LTS101750B1
- Engine time: 11,077 hours, 30,331 cycles
- System (JASC): 6300 · Main Rotor Drive System
- Part: Swashplate
- Part number: 4839305088
- Part serial: NONE
- Condition: Cracked
- Location: Zone 200
- Part time: 1,809 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PERFORMANCE OF A DAILY AIRWORTHINESS CHECK THE MAIN ROTOR SWASHPLATE SUPPORT WAS FOUND CRACKED. CRACKS ARE NOT ALLOWED ON THIS COMPONENT.
